Show simple item record

dc.contributor.authorKiti, Leonard A.
dc.date.accessioned2020-12-08T06:00:44Z
dc.date.available2020-12-08T06:00:44Z
dc.date.issued2019-12-30
dc.identifier.citationKiti, L. (2019). Mathematical Models For Animal Population Dynamics. Kenya Aquatica Journal, 5(1), 27–36.en_US
dc.identifier.issn2617-4936
dc.identifier.urihttp://elibrary.pu.ac.ke/handle/123456789/850
dc.description.abstractResearchers have always been interested in systems consisting of multiple autonomous agents. Many systems are inspired from the observation of animals that move from one area to another or a system where the species living in a certain ecosystem have some form of relationship, either the prey-predator, cooperation or competition relationship. In this article, a literature survey of some of the methodologies employed by researchers to population dynamics modeling is discussed. Suitable application with respect to the mathematical models is also reported. This work seeks to contribute to a better understanding of the ecological dynamics of ecosystems using mathematical models. It demonstrates the need to investigate the nature of the animal populations for one to precisely model the population dynamics. This study shows that different models could be used in different situations employing difference equations, ordinary differential equations and Markov Chains. Movements and population dynamics of some species are used for illustrations. Aggregation methods are used to reduce the complexity of the model, which uses actual parameters. These suggested models make the population dynamic modeling more realistic by capturing essential features of the growth process.en_US
dc.description.sponsorshipKenya Marine and Fisheries Research Institute and Pwani Universityen_US
dc.language.isoenen_US
dc.publisherKenya Aquatica Journalen_US
dc.relation.ispartofseriesA Scientific Journal of Kenya Marine and Fisheries Research Institute;
dc.subjectPopulation dynamicsen_US
dc.subjectEcological dynamicsen_US
dc.subjectAggregation methodsen_US
dc.subjectMultiple autonomous agentsen_US
dc.titleMathematical Models For Animal Population Dynamicsen_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record